Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Delayed period. Suggested deviry. What is wrong with tummy?

Hi Doctor, I am married since 1 and half year. In b/w say about 6 months back, My periods had stopped for a month and the pregnancy test was negative so consulted a doctor & she suggested me Deviry tablet and now my periods are normal, but till then I didn t have tummy. After having deviry I have got my tummy which looks bad. How can I reduce my tummy gradually??
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
As you said you have missed period six months back and pregnancy test was negative. used deviry and every thing is normal. The problem is with your tummy which became large and ugly.
The active ingrdient of the tablet is a steroid, and can have water retention property, as well as fat accumulation property. That might be the cause of your tummy. I advise you to consult a physician for diagnosis and treatment.
After taking MRI and other routine tests your doctor will come to a conclusion of what is the cause of the change.
If the cause is the harmone tablets if you stop them you be relieved of the tummy. Other causes could be liver enlargement, routine accumulation of the fat, or pregnancy in spite of the regular periods, etc.
Wishing for a correct diagnosis of the tummy. and thanks for calling H.C.M.F.
Best regards.
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor